Side Effects After Diphtheria Injection In Children 3 Years?

Illustration of Side Effects After Diphtheria Injection In Children 3 Years?
Illustration: Side Effects After Diphtheria Injection In Children 3 Years? healthline.com

Hello, I’m auliya, the mother of my child who is 3 years and 6 months old … my question is whether the diphtheria injection has any side effects ?? r n My child before the diphtheria injection was in good health but after 2 days of diphtheria injection on 7 August 2018 yesterday my child I was actually sick with coughs, colds and fever every night until today, I have gone to the health center that handles diphtheria injections yesterday, there was no detailed discussion of this problem, but my child felt pain at the former of diphtheria injection and has even complained of pain for 3 days. his neck, my son could only look down and lie down like stiffness and the glands in the neck were swollen, his body was weak, unlike usual, cheerful and active … indeed my child often coughs colds and is inflamed but not like this … it’s because of diphtheria injection or tonsils ?? r ndoctor please give me an explanation ..

1 Answer:

Hello Auliya, Thank you for the question.

Diphtheria immunization is carried out by administering diphtheria vaccine to stimulate the immune system to form immune substances to fight diphtheria. Common side effects of diphtheria vaccine are pain or swelling at the injection site, fever, fatigue, decreased appetite, and vomiting.

Fever is one of the body's responses to fight infections in the body, whether caused by viruses, bacteria, or parasites. Fever may be one of the side effects of this vaccination but it may also be caused by other causes because your child has cough and cold symptoms. Coughs and colds can be caused by the flu, upper respiratory tract infection, sore throat, or bronchitis. If this complaint does not improve even though you have given your child medicine or if your child's condition worsens, for example, continues to have high fever, weakness, lack of appetite, shortness of breath, please go back to check with your child to the doctor. The doctor needs to re-examine your child to determine the cause.

In the meantime, please continue to administer the medicine recommended by your doctor. Try to provide soft foods and make sure your child consumes enough water. Paracetamol or other fever-reducing drugs from your doctor can be given to relieve fever. Don't forget to monitor your child's body temperature with a thermometer regularly.

Hope this information is useful.

Dr. Aloisia

: by

Related Question

Causes Black And Clotted Menstrual Blood?

Causes Black And Clotted Menstrual Blood?

(8 months ago)

Good morning … I want to tell you a little, on June 4 I had my period, then on June 29 I came out of the spots 3 days after that, the black lumps came out 3 days in a row and... Read more

Fever In Children?

Fever In Children?

(11 months ago)

Hello I am a mother who is worried about my child’s condition. My child is 3 years old and has a fever accompanied by a cold cough, my child’s fever has not gone down i... Read more

Promil After Ectopic Pregnancy Surgery?

Promil After Ectopic Pregnancy Surgery?

(12 months ago)

Hello doctor, I want to ask, I had an ectopic pregnancy one year ago, my left tube was removed, after that I joined the promotion, I have also been given fertility drugs but why ca... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *